# SDR DALA2019100435706

- Difficulty date: October 3, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 121,664 hours, 22,038 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Lamp
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING. SLIGHT ELECTRICAL OR CHEMICAL SMELL IN COCKPIT. CONFIRMED SLIGHT SMELL FROM F/O AREA, OPENED P3,P11, PANELS, THEN GVI OF EWIS FOR BEHIND THESE PANELS, FOUND F/O'S INSTR PANEL FLOOD LIGHT ONE FLUORESCENT LAMP PIN DENT THEN RELAMPED FOR PRECAUTIONARY.
